OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4115

Title: Sequential Order of Compact Sequential Spaces
Authors: Soranzo, Alessandro
Tironi, Gino
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Alessandro Soranzo, Gino Tironi, "Sequential Order of Compact Sequential Spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 301–309.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: The problem of finding compact Hausdorff sequential spaces of sequential order $\alpha \leq \omega_1$ is important and highly nontrivial. A solution has been searched in ZFC, but unsuccessfully up to now. Classically it was solved under CH, and more recently under MA up to order four. We present here a construction of a space of order three that appears simpler than previous constructions.
URI: http://hdl.handle.net/10077/4115
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
SoranzoTironi RendMat39.pdf111.65 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.